MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE; INTELLIVUE MICROSTREAM EXTENSION

PHILIPS MEDICAL SYSTEMS INTELLIVUE; INTELLIVUE MICROSTREAM EXTENSION
Model Number 867041
Health Effect - Clinical Code Injury (2348)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that an x3 module fell from the co2 microstream extension module.The x3 struck the top of the pregnant nurse's belly.The nurse required several hours of monitoring in the hospital's labor and delivery unit.No additional information concerning the injury to the nurse or her fetus is available.No delay in patient treatment has been reported.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) visited the customer site, confirmed the reported issue and gathered information surrounding the event.The fse determined a replacement module housing top was needed to resolve the issue.The philips field service engineer (fse) confirmed a product malfunction; the x3 fell due to a faulty latch on the extension module's housing.The fse has supplied a replacement top housing (453564685391, mx_ext housing top), which contains the latch, as a solution to this incident.Philips is investigating this issue through an internal corrective and preventive action, therefore no product return has been performed.No further investigation is required.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
INTELLIVUE
Common Device Name
INTELLIVUE MICROSTREAM EXTENSION
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key9082527
Report Number9610816-2019-00244
Device Sequence Number2589579
Product Code MHX
UDI-Device Identifier00884838083585
UDI-Public(01)00884838083585
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K172904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867041
Device Catalogue Number867041
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1